U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

im on accuaten 30mg i have spells of flush hotface my derm said it could be rosacea but isn't that a coincidence on accutane? could it be side affect

2 doctor answers3 doctors weighed in
Dr. Georgia Latham
Family Medicine 35 years experience
Likely side effect: The most common problems related to Accutane are related to drying of the skin. It is know to cause skin rashs, and redness, soreness, or itching skin. When using Accutane, it is advisable to use good moisturizers to help prevent these side effects.
Dr. Jessica Allan
Internal Medicine 23 years experience
Yes side effect: Go back and read the side effects of Isotretinoin aka Accutane.. A red hot face or erythema while on Accutane sounds like a side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Feb 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.